# SDR SWAA2022030803061

- Difficulty date: April 24, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 50,373 hours, 28,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 143A94816
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED FROM JPANEL-121-CLOSE; FOUND GUSSET CRACKED AT BS500D; S-19L / REMOVE AND INSTALLED NEW GUSSET AT BS 500D; S-19L ITEM # 143A9481-6 IAW SRM 51-40-02-0G-0; DWG # 143A9481 57319U 04-25-19
